# SDR ASAA2021080935766

- Difficulty date: August 9, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 27,617 hours, 8,829 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911867
- Part serial: GRTN2632
- Condition: Inoperative
- Location: Nr 2  Engine
- Part time: 26,426 hours, 8,480 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN DEGT, D CORE AND DFFHPTACCV IS MOST LIKELY CAUSE OF SHIFT. NO EXTENSION ALLOWED(#PRI: 2)ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1882672 TASKCARD: N/R-00001 ) REMOVED AND REPLACED ENG #2 HPTACC REF B737-900 AMM 75-21-01. PERFORMED LEAK CHECKS, NO LEAKS REF AMM 71-00-00 TESA 3A. PERFORMED T/R TEST, NO DEFECTS REF AMM 75-21-01. SEAMC FELIX NOTIFED.
